Yasmin Increased Appetite, Feeling Depressed, Lethargic, Renewed Energy, Cold Turkey
I have been on Yasmin for 2.5 months now. I have a long list of symptoms as many of you do. From the very first week of starting the pill I felt weepy, and would cry at the most insignificant things. Now I'm constantly feeling depressed and ... more »
I have been on Yasmin for 2.5 months now. I have a long list of symptoms as many of you do.
From the very first week of starting the pill I felt weepy, and would cry at the most insignificant things. Now I'm constantly feeling depressed and lethargic, I have no energy to keep in contact with friends or family. At first I blamed it on the holidays, I had an increased appetite and gained weight, and since I was feeling fat and bloated I thought perhaps that was the cause of my low mood. I have lost all interest in my hobbies which normally excited me.
But the week during my period when I wasn't taking the pill, my appetite would return to normal, and my head felt clear and I had renewed energy. I kept thinking that perhaps my body was adjusting to the new pill but once I started the pill again, I was back to feeling depressed and overeating.
I started having to wear my glasses while at my computer, I normally only wear them to see things at a distance. The vision in my right eye has become blurred in just 2 months.
My breasts are extremely sore all the time, so much so that I recently thought I was pregnant. (but Im not)
I started having digestive issues, with diarrhea-- sudden rushes to the bathroom before even finishing a meal. My stomach made awful gurgling (digestive) noises all the time and I have increased gas.
Also, embarrassingly enough, I have increased levels of earwax.. I never had a problem with it before but feel as though I am now constantly cleaning out my ears.
I have 2 weeks left of my 3rd month of pills but I think I am just going to stop cold turkey tomorrow. I can't take this anymore and I'm extremely happy to have found this website. For 2 months I thought I was going crazy.. Im so very relieved..